# SDR DALA2023080306278

- Difficulty date: August 2, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 53,003 hours, 36,647 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB ON X=-44 STA Y=160 AND X=54 BTW STA Y=160 AND STA Y=180 AT FWD PAX CABIN FLOOR. SUMMARY OF NRC 00179: CORROSION LEVEL 2. WEB ON X=-44 STA Y=160 AND X=54 BTW STA Y=160 AND STA Y=180 AT FWD PAX CABIN FLOOR WERE REPAIRED PER B717-200 SRM 51-70-10-2R PROCEDURE 2. (LP #2897086)
